# SDR CALA9601386

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clearance Door
- Part number: 65C2630079
- Condition: Out Of Position
- Location: Lt Te Midflap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLAPS WOULD NOT EXTEND BEYOND 8 DEGREES DURING FLAP EXTENSION FOR LANDING.  THE FLAPS WOULD NOT MOVE USING ALTERNATE FLAP SYSTEM.  THE LEADING EDGE DEVICES WENT TO FULL EXTENSION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT INBOARD FLAP JAMMED ON MIDFLAP TORQUE SHAFT CLEARANCE DOOR.  THE CLEARANCE DOOR WAS REMOVED AND PLACED ON CONFIGURATION DEVIATION LIST(CDL) 57-19.
